View Single Post
Old 05-25-2006, 04:40 AM   #1
Sage48 Sage48 is offline
Senior Veteran
(female)
 
Join Date: Apr 2005
Location: Florida
Posts: 1,228
Sage48 HB UserSage48 HB User
question about new oxycodone med.

Hi all,

The beginning of May my PM prescribed oxycodone 10/325 (one every 4 to 6 hrs. ) for me to take instead of the hydrocodone 10/500. (I had been on the hydrocodone for quite a while, and I had a really bad flare of back pain...hence, the change in meds.)
This week, I refilled my prescription for the oxycodone....and my PM now has it at 10/650. (one every 6 to 8 hrs.)...not happy with all of that tylenol. The pharmacy filled it with the Watson brand. Last month, I had the other generic Mallen------. I noticed that the Watson appears stronger. (I had a post regarding this last week).

Anyway, I haven't taken an entire 10/650....only about 3/4 of it....I am afraid of meds....they sometimes don't like me! It seems to work...not out of pain, but it makes life easier...(I know, should take the entire pill)...But, this is my problem. I seem to be developing a headache. This is something I normally do not get.

Could it be the pills? Why didn't I have it last prescription? (I was taking it the same way, sometimes 3/4 of a pill, or the entire pill then (10/325)., depending on my pain levels...

Before I call my PM and tell him about the headache, I wanted to check with the knowledgable people on this board......experience is a good thing. Could the change in manufacturer etc. be the cause of the headache??
My PM knows that I break pills....we've been together for at least 3 1/2 years, and he knows I won't abuse meds. etc, he knows I'd go for less meds., rather than more.

Thanks for any help...


Sage.

Last edited by Sage48; 05-25-2006 at 04:42 AM.